Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Seizure disorder, stomach pain, eyes rolles down. Endoscope and CT scan done. Esophagus problem. Does stomach pain cause seizure?

I have an unknow seizure disorder and was put on Keppra... have not had a seizure for 7 months till this morning in my sleep.... had woken up with severe stomach pain and laid back down woke up to rolling my eyes back to normal... hate the feeling :/ and then thought not tired could not keep my eyes open. Recently saw an Gastro specialist and they are quickly scheduling an endoscope... my Ct scan showed something severly wrong with my esophagus ... he did not know what but concerned enough to put me on will call for the endo :/ question is can my stomach pain be causing the seizure or other way around ??
Asked On : Sat, 25 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Neurology 's  Response
I think he is right that I doubt you have epilepsy- this is a puzzling problem called sandifer syndrome wherein you create a posture as what you did to relieve hiatus hernia, a small bulge of your stomach. Once you are done with endoscope study, it can be completely curable and you can have a normal life.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor